# SDR SWAA095062

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 16,451 hours, 9,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101074
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN COVER FELL OFF.  INSTALLED SIGN PER MM.
